# SDR SCNA20201014164

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO PACK BAY ANGLE HAS AREA'S OF CORROSION AT FASTENERS STA 520+15 TO 540+5, LBL 41, INBOARD OF LT RAM AIR INLET.  ANGLE FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM NO ALLOWABLE LIMITS.  REMOVED AND REPLACED ANGLE, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A0060 REV-A.
